# SDR DALA2019031101554

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 70,527 hours, 51,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25 EMERGENCY EXIT SIGN INOP BOTH SIDES. R+R BATTERIES FOR BATTERY PACK IAW MM 33-53. LIGHT CKS OK. (LP5832910)
